# SDR ASAA2018042424368

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,173 hours, 7,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR AT MID POINT OF ITS TRAVEL IS STIFF AND CREAKS.  ACFT GROUNDED.  LUBRICATED THE L1 DOOR GUIDE PLATE TRACKS IAW AMM 12-25-11. NO MORE CREAKING. DOOR MOVES FREELY THRU ALL PARTS OF TRAVEL. OK FOR SERVICE.
